# SDR DU4R2024012400001

- Difficulty date: January 19, 2024
- Submitted: January 24, 2024
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N504NK
- Make and model: Airbus A319-132
- Aircraft serial: 02473
- Aircraft time: 60,395 hours, 28,259 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 69-70 S23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT HAECO LAKE CITY, FLORIDA, FOUND AFT L/H SHEAR WEB FR 69 - 70, STR. 23L WAS CORRODED.  S/O 634004 N/R 26370
